Algebraic cycles and fibrations

  • Charles Vial

    DPMMS University of Cambridge Wilberforce Road Cambridge CB3 0WB UK
Algebraic cycles and fibrations cover
Download PDF

This article is published open access.


Let be a projective surjective morphism between quasi-projective varieties. The goal of this paper is the study of the Chow groups of in terms of the Chow groups of and of the fibres of . One of the applications concerns quadric bundles. When and are smooth projective and when is a flat quadric fibration, we show that the Chow motive of is «built» from the motives of varieties of dimension less than the dimension of .

Cite this article

Charles Vial, Algebraic cycles and fibrations. Doc. Math. 18 (2013), pp. 1521–1553

DOI 10.4171/DM/435